RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 14, Issue 1, Pages 39–48 (Mi mz7201)  

Change of variables in a multiple Lebesgue integral

I. V. Orlov

Moscow State (V. I. Lenin) Pedagogical Institute

Abstract: Necessary and sufficient conditions are found for a change of variables in a multiple Lebesgue integral for a class of quasibijective (one-to-one everywhere except on a set whose image has measure zero) mappings in the Euclidean space $R^n$.

Full text: PDF file (649 kB)

English version:
Mathematical Notes, 1973, 14:1, 575–581

Bibliographic databases:

UDC: 517.5
Received: 26.05.1972

Citation: I. V. Orlov, “Change of variables in a multiple Lebesgue integral”, Mat. Zametki, 14:1 (1973), 39–48; Math. Notes, 14:1 (1973), 575–581

Citation in format AMSBIB
\Bibitem{Orl73}
\by I.~V.~Orlov
\paper Change of variables in a~multiple Lebesgue integral
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 1
\pages 39--48
\mathnet{http://mi.mathnet.ru/mz7201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=340512}
\zmath{https://zbmath.org/?q=an:0277.26010}
\transl
\jour Math. Notes
\yr 1973
\vol 14
\issue 1
\pages 575--581
\crossref{https://doi.org/10.1007/BF01095772}


Linking options:
  • http://mi.mathnet.ru/eng/mz7201
  • http://mi.mathnet.ru/eng/mz/v14/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:716
    Full text:110
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019